# SDR ASOA20130309028

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 28,205 hours, 15,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR90002
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A BURN LIKE ODOR IN THE CABIN - COCKPIT.  THE ACFT WAS INSPECTED AND THE FORWARD LIGHT BALLAST WAS DEACTIVATED.  MX R & R THE FIRST CEILING LIGHT HARNESS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
